# SDR SWAA2025120129117

- Difficulty date: October 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK RBBL 13.84,  BS 727E.  PERFORMED PERMANENT REPAIR ON TRACK,  BS 727D+12 AND BS 727E+8. IAW SRM 53-00-53-2R-3, REPAIR 3, PARAGRAPH 4.
